Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1988, Volume 27, Number 3, Pages 327–342 (Mi al2019)  

This article is cited in 1 scientific paper (total in 1 paper)

Endomorphism rings of abelian groups

S. V. Rychkov


Full text: PDF file (6501 kB)

English version:
DOI: https://doi.org/10.1007/BF01978566

Bibliographic databases:


Citation: S. V. Rychkov, “Endomorphism rings of abelian groups”, Algebra Logika, 27:3 (1988), 327–342

Citation in format AMSBIB
\Bibitem{Ryc88}
\by S.~V.~Rychkov
\paper Endomorphism rings of abelian groups
\jour Algebra Logika
\yr 1988
\vol 27
\issue 3
\pages 327--342
\mathnet{http://mi.mathnet.ru/al2019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=997963}


Linking options:
  • http://mi.mathnet.ru/eng/al2019
  • http://mi.mathnet.ru/eng/al/v27/i3/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Rychkov, “On verbal factors of almost free groups in varieties”, Math. USSR-Sb., 73:2 (1992), 501–516  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021